# SDR SWIA2020022748841

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 14,801 hours, 7,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FR.84 LBL 32".   (C-CHECK) RO 2/22/2020   COMPLIED WITH INSTALL OF OUTER DOUBLER AND REINFORECEMNT L ANGLE ON FR 84 LBL 32" PER ETD- SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. THIS  REPAIR  DOES  NOT  ADVERSELY  AFFECT  A  FATIGUE  CRITICAL  STRUCTURE  AND  DOES  NOT  REPRESENT  AN  AIRWORTHINESS LIMITATION.  NO  SPECIFIC  OR  ADDITIONAL  INSPECTIONS  ARE  NECESSARY.
